# SDR DALA2022031601715

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 49,153 hours, 34,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL AFT CARGO BILGE AREA, AFT OF STA 1022, L29R. REPLACED PER BOEING DRAWING 9936718. CORROSION LEVEL 2. (LP #2154330)
